Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Itch on forearm and leg, taken oxycodone-acetaminophen, changed to hydrocodon- acetaminophen, hurting eye. Suggestions?

I have itching on my shoulder blade also on my forearm and on one leg above my knee. I was taking 0xycodone-acetaminophen 10-325. The doctor changed that to hydrocodon- acetaminphn. this morning when I awoke my left eye was hurting, and it is still hurting and running water. What could be my problem? email address is YYYY@YYYY
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ophthalmologist 's  Response
hi,
you need a consultation with eye specialist,could be a foreign body inside your eye,so please get in touch with near by ophthalmologist,dont take it lightly
Answered: Wed, 23 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor